Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes skin cuts on penis?

Answered by
Dr.
Dr. Charu Bansal

Dermatologist

Practicing since :2010

Answered : 773 Questions

default
Posted on Thu, 21 Aug 2014 in Men's Health
Question: My question is.what causes cut like wounds on for skin of penis?
doctor
Answered by Dr. Charu Bansal 41 minutes later
Brief Answer:
kindly reply to questions and upload pic

Detailed Answer:
Hello dear,
Welcome to healthcaremagic.
I have read your query and understood your concern.

The most common reasons for cuts on penile area is fungal infection and viral infection.
I would like to know the following details :
1 ) what is the duration of the cuts ?
2) it the area itchy or associated with burning sensation?
3) any history of similar lesions before?
4 ) any history of preceding fluid filled lesions?
5) history of recent contact?
6) how about your diabetic status?
7) are the cuts diffuse or localized?
Kindly reply to my questions and if possible put a pic so that I can help you to my best.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Charu Bansal 1 hour later
I have cut like wounds on my penis.slide burning .never had this before. Is this caused by herpes ? It's itchy a little.
doctor
Answered by Dr. Charu Bansal 24 hours later
Brief Answer:
fungal infection or viral infection

Detailed Answer:
Hello dear,
Welcome again.
As I mentioned, fungal and viral infection are two big possibilities.
They can be easily ruled by visual inspection.
kindly put up the pic and reply to all my questions I asked in my previous reply so that I can advice you further.
Stay healthy.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Charu Bansal 29 hours later
How do get rid of this?
doctor
Answered by Dr. Charu Bansal 44 hours later
Brief Answer:
kindly put pic

Detailed Answer:
Hello dear,
Welcome again.

You will need a written prescription to get the medications. Its not a life threatening condition. Dont worry so much.

Both are easily manageable conditions.
Its jusz that the diagnosis need to be made before one can advice you further management.
Therefore, I advice you to put a pic or show to some doctor in person for inspection of the area.

Both are sexually transmitted disease spread by contact . Kissing can also spread the infection.
Stay healthy.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Fungal infection

doctor1 MD

Dear Sir, My husband had a boils and itching problem in under arms and chest. After consulting a doctor he took Momentasone+Fusidic acid combination cream along with Atarex and Amoclav tablets. After this course his boils are cured. In subsequent follow-up visit, doctor told us to use LS dew soap and dusting powder Absorbant and Fudic cream to cure rest of the boils remained. Now he is fine and does not have boils, However he has a itching problem on chest. May be due to sweating problem or what he cant even sleep at night due to it. also skin become dark and thick in that area. he took atarex but could not effective in itching at night again doctor has told to stop using that dusting powder and Fudic cream as skin becomes dry by using powder thick due constant itching on that and suggested HHzole cream and Nutex tablet. However, after taking its first dose, it does not have any effect on itching. Also we dont understand why doctor has given Nutex and HHzole cream though she said my husband does not have fungal infection. Kindly suggest for this itching problem

doctor1 MD

My hair has been falling out for the last 5 months quite rapidly, there is no male pattern boldness in my family. My doctor thought it was a fungal infection and have been using anti-fungal shampoo for 6 weeks now, the hair loss has slowed but I'm still losing 20-40 hairs a day. I only wash my hair twice a week and use shampoo high in zinc.

I'm also on tetralysal tablets for acne treatment, my acne has pretty much cleared up now but was wondering if this medication could cause hair loss? or whether a change in my hormones meaning no more acne could be the problem?

There are no bald patches it's jsut generally thin all over, I am having a bllod test on Monday to se if i'm low on zinc in the blood.

Any thoughts or suggestions?

Thanks

doctor1 MD

Hi Dr. Dilip Raja,

I am a 23 year old, sexually active male. I have had a history of fungal infections (jock itch, infected toes, etc) all over my body. About 3 months ago I started having severe pain on the tip of my penis that worsened after urination, ejaculation and chaffing. I was tested for all STDs at 2 months and 4 months after possible exposure and everything came up negative. I was put on 2 months worth of antibiotics which did nothing to improve my condition. Recently the pain at the tip has gone away but there is now a small line (indentation) along the base of the head of the penis which is the source of the discomfort. It is greatly affecting my sex life. I hope you can help.

Bejan Hakimi

doctor1 MD

Dear Dr. Srinivasan

Name - Nitin

Age - 36

I have had recurring problem of red spots (isloated) on my penis head for 3-4 years. I have consulted many docs with varied diagnosis.

I was single then and made to believe it was fungal, it comes on its own and have been getting treated accordingly by a dermatologist.

Recently i got married and again recurringly had red infection on my penis. Along with this, my wife also developed infecion and was put under Gynea treatment, again for fungal infection and Fas Kit prescribed to both along with aplication of fungal infection creams. For the reason not transfering infection bw me and wife, we have stopped having intercourse (unprotected) however my wife was ok but I kept developing these red spots/ infection.

However on repeated occurances we consulted a different dermatologist and he suggested Herpes but blood test reports ruled out. However he insisted that indeed it is Herpes and sometimes the medical reports do not show the same. I was put on Famtrax 250 for 1 week along with application of topical anti-biotic(fusidic acid cream). The red spots kept going and coming but doc clamed it is Herpes geting cured and that takes time to cure as in past i have been exposed to steriod in form of anti-fungal creams. Post a week of Famtrax, i was put on antialergic and anti-biotic cream for a week.

the red spots have gone but now there is recurring white spots (small pimple types) which come and go. On showing to doc, he said its miliaria of penis and common and due to non drying of the area. I was asked to take urine test (culture and routine) and culture cam normal. Routine test pointed to some epidrmal cells (UT infection, I have mild recurring burning sensationtoo) and doc asked me to take Disodium Hydrogen Citrate (Alkasol) for a week. I am currently on Alkasol and Antialergic.

But the white spots are coming and going everyday still. I am not sure if im cured yet but doc says im fully cured but the white spots can be ignored and i can have unprotected sex with my wife.

Problem is i want to start a family soon but am confused due to various diagnosis. I do not want to pass on to my wife and abstain from sex.

Please suggest cure for white spots.

i wll be very greatful.



Kind regards

Nitin

doctor1 MD

My daughter is overseas and has asked about a rash she has developed: First one, now two, salmon-colored slightly raised patches of approximately 2 and 3 centimeters, respectively. One is just anterior to her left axilla, the other is on her...

doctor1 MD

My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching .what the reason The doctor has started working on your question. Once the doctor submits the answer,...

doctor1 MD

Hi Doctor, The inner skin of my thighs are becoming black and with small hard pimples . Please advise some medications as one of the pimple is paining and during itching has got open as well